# SDR VNAA202109099991

- Difficulty date: September 9, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15404
- Aircraft time: 11,859 hours, 10,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 349-485 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED BETWEEN FS 349 TO FS 485 AT RBL9.  INSTALLED REPLACEMENT SEAT RAILS AT RBL9 AT FS349 TO 485 IAW CRJ900 AMM 53-00-49-400-801 CONFIG A12.
